Graph Monoids.
Semigroup forum, Tome 25 (1982), pp. 1-8
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1982__25_134560,
author = {F.W. Roush and K.H. Kim and L.G. Makar-Limanov},
title = {Graph {Monoids.}},
journal = {Semigroup forum},
pages = {1--8},
year = {1982},
volume = {25},
zbl = {0497.05060},
url = {http://geodesic.mathdoc.fr/item/SF_1982__25_134560/}
}
F.W. Roush; K.H. Kim; L.G. Makar-Limanov. Graph Monoids.. Semigroup forum, Tome 25 (1982), pp. 1-8. http://geodesic.mathdoc.fr/item/SF_1982__25_134560/